New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kmach33
Regular Member


Date Joined May 2008
Total Posts : 21
   Posted 9/2/2008 8:46 AM (GMT -6)   
i have recently come off a 4 week stint of endocort.  during the last week while on the drug i noticed a small rash forming on my arm.  i read on the prescription pamphlet that a rash is a possible side affect.  i've been treating it with 1% hydrocortosone and it seems to have possibly cleared up a little but hasn't gone away after a couple weeks.  it's not spreading and hasn't gotten any worse.  has anyone else had this problem?

23yr old male, diagnosed October 2003
Medication:
9 Colozal/Day, 100mg 6-MP, 1000mg Canasa mornings, Rowasa Enema nightly
Supplements:
1200mg fish oil/omega3 capsules/3x daily, 2 probiotics capsules/daily, 1mg folic acid

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 1:36 PM (GMT -6)
There are a total of 3,004,727 posts in 329,166 threads.
View Active Threads


Who's Online
This forum has 161748 registered members. Please welcome our newest member, Adil.
366 Guest(s), 11 Registered Member(s) are currently online.  Details
ezhoe, clocknut, Kent M., Octobergirl, PeterDisAbelard., Sherrine, Blue Roads, moeskeeter, NotQuiteAntonio, Sahale, iPoop